Mixed boundary-value problems of two-dimensional anisotropic elasticity with perturbed boundaries

Chyanbin Hwu, C. W. Fan

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The mixed boundary-value problems of two-dimensional anisotropic elasticity are considered in this paper. The boundary treated may be the one perturbed by a straight line or an ellipse. A general solution up to the first-order perturbation has been found by using Stroll's formalism, analytical continuation method, conformai mapping function, and perturbation technique. As to higher-order perturbation solutions, general procedure is depicted in thfs paper. In order to illustrate the use of general solution, two typical examples are solved completely. One is a cosine waveshaped surface indented by a rigid flat-ended punch, the other is a triangular hole boundary indented by a rigid stamp.

Original languageEnglish
Pages (from-to)1269-1282
Number of pages14
JournalProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume454
Issue number1973
DOIs
Publication statusPublished - 1998 Jan 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Engineering(all)
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Mixed boundary-value problems of two-dimensional anisotropic elasticity with perturbed boundaries'. Together they form a unique fingerprint.

Cite this